Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 5, Pages 737-746
http://dx.doi.org/10.1155/IJMMS.2005.737

Water waves generated by disturbances at an ice cover

Physics and Applied Mathematics Unit, Physics and Earth Sciences Division, Indian Statistical Institute, 203 Barrackpore Trunk Road, Calcutta 700 108, India

Received 13 June 2004; Revised 30 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • D. Q. Lu, and S. Q. Dai, “Generation of Transient Waves by Impulsive Disturbances in an Inviscid Fluid with an Ice-Cover,” Archive of Applied Mechanics, vol. 76, no. 1-2, pp. 49–63, 2006. View at Publisher · View at Google Scholar
  • D. Q. Lu, and S. Q. Dai, “Generation of unsteady waves by concentrated disturbances in an inviscid fluid with an inertial surface,” Acta Mechanica Sinica, vol. 24, no. 3, pp. 267–275, 2008. View at Publisher · View at Google Scholar
  • Harpreet Dhillon, and B. N. Mandal, “Cauchy-poisson problem for a two-layer fluid with an inertial surface,” Journal of Marine Science and Application, vol. 12, no. 1, pp. 21–30, 2013. View at Publisher · View at Google Scholar
  • Sudeshna Banerjea, Uday Bhaskar, and Jiteshwar Chatterjee, “Generation of Waves Due to a Disturbance on the Running Stream,” International Journal of Applied and Computational Mathematics, vol. 4, no. 3, 2018. View at Publisher · View at Google Scholar